Positive mountain pass solutions for a semilinear elliptic equation with a sign-changing weight function

G. A. Afrouzi, K. J. Brown

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We use the mountain pass theorem to study the existence and multiplicity of positive solutions of the generalisation of the well-known logistic equation -?u=?g(x)u(x)(1-u(x)) with Dirichlet boundary conditions to the case where g changes sign. © 2005 Elsevier Ltd. All rights reserved.

Original languageEnglish
Pages (from-to)409-416
Number of pages8
JournalNonlinear Analysis: Theory, Methods and Applications
Volume64
Issue number3
DOIs
Publication statusPublished - 1 Feb 2006

Keywords

  • Indefinite weight function
  • Logistic equation
  • Mountain pass theorem

Fingerprint Dive into the research topics of 'Positive mountain pass solutions for a semilinear elliptic equation with a sign-changing weight function'. Together they form a unique fingerprint.

  • Cite this